# SDR CALA0800708

- Difficulty date: July 16, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33511
- Condition: Cracked
- Location: Bs 440 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE STATION 440 FRAME CRACKED BETWEEN S-8 AND S-9 AT AIR CONDITIONING (A/C) BRACKET INBOARD HOLE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLES AT LEFT SIDE FRAME STATION 440 BETWEEN S-8 AND S-9 PER EA5310-04498.
